Alert archive / Texas / Flash Flood Watches in 2016
Flash Flood Watch 3, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood watch at May 24, 2016, 3:11 PM CDT for 8 counties in Texas. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2016, 3:11 PM CDT (20:11 UTC)
- Expired
- May 24, 2016, 8:50 PM CDT
- In force
- 6 hr
- Issued by
- NWS Amarillo, TX
- Flood severity
- None
Counties Collingsworth County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 114 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1251 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1397 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
911 WGUS64 KAMA 242011 FFAAMA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AMARILLO TX 311 PM CDT TUE MAY 24 2016 TXZ004-005-009-010-014-015-019-020-250900- /O.NEW.KAMA.FF.A.0003.160524T2011Z-160525T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...PERRYTON...BOOKER...HIGGINS...FOLLETT... MIAMI...CANADIAN...PAMPA...SHAMROCK...WHEELER...CLARENDON... WELLINGTON 311 PM CDT TUE MAY 24 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WATCH FOR THE EASTERN TEXAS PANHANDLE...INCLUDING THE FOLLOWING AREAS...COLLINGSWORTH...DONLEY...GRAY...HEMPHILL... LIPSCOMB...OCHILTREE...ROBERTS AND WHEELER. * THROUGH LATE TONIGHT * SIGNIFICANT RAINFALL HAS OCCURRED OVER MUCH OF THE WATCH AREA OVER THE LAST SEVERAL DAYS...UP TO 6 TO 8 INCHES IN SOME LOCATIONS. LOCALIZED FLOODING OF LOW-LYING AREAS AND CREEKS HAS OCCURRED WITH RECENT ROUNDS OF HEAVY RAIN...AND A POSSIBLE 1 TO 2 INCHES OF ADDITIONAL HEAVY RAIN WITH THUNDERSTORMS TONIGHT COULD CAUSE ADDITIONAL FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NF
1 follow-up statement
833 WGUS64 KAMA 250150 FFAAMA FLOOD WATCH NATIONAL WEATHER SERVICE AMARILLO TX 850 PM CDT TUE MAY 24 2016 TXZ004-005-009-010-014-015-019-020-250300- /O.CAN.KAMA.FF.A.0003.000000T0000Z-160525T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...PERRYTON...BOOKER...HIGGINS...FOLLETT... MIAMI...CANADIAN...PAMPA...SHAMROCK...WHEELER...CLARENDON... WELLINGTON 850 PM CDT TUE MAY 24 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF TEXAS HAS BEEN CANCELLED. THUNDERSTORM ACTIVITY HAS BEEN RAPIDLY DECREASING ACROSS THE TEXAS PANHANDLE, WITH A LONE THUNDERSTORM OVER NORTHEASTERN OCHILTREE AND NORTHWESTERN LIPSCOMB COUNTIES. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ BIEDA
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood watch went out at May 24, 1:10 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 24, 1:10 PM CDT, 2 hours 1 minute before
Area Forecast Discussion...UPDATED National Weather Service Amarillo TX 110 PM CDT TUE MAY 24 2016 .Aviation... Skies should remain VFR through this forecast. Thunderstorms will be possible near the AMA TAF site this afternoon, but at this point it looks like they will be just east of AMA. Gusty southerly winds will decrease tonight after sunset. Winds will then veer some toward sunrise. && .Prev Discussion... /Issued 1254 PM CDT TUE MAY 24 2016/ Mesoscale Update... ..Severe weather expected today across the eastern Panhandles... * Synoptic Overview: Water Vapor loop shows a complex pattern in the western United States, with a broad trough and embedded shortwaves. One fairly potent shortwave trough is now located in southern Nevada and is slowly moving east. Mid-level momentum will overspread much of New Mexico through the day and spread into the Texas Panhandle by early evening. Subtle mid-level height falls are expected to begin across the region by afternoon and provide more large scale ascent, albeit still quite weak, than was seen yesterday. * Mesoscale: 15z hand surface analysis shows that low level flow has veered across much of the Texas and Oklahoma Panhandles with the exception being in the Southeast Texas Panhandle. A moisture discontinuity is present along this confluence zone which extends from near Lipscomb to Borger to Palo Duro Canyon. This is the beginning of what is expected to be a sharpening dryline later this afternoon. Latest surface observation at Amarillo ASOS has a temperature of 81 and a dew point of 61. Modifying the 12z sounding for this T/Td show that mixing is nearly extending into dry layer above a shallow moist layer. The dew point at Amarillo should begin to fall quickly within the next hour or two and the dryline will become much sharper in the vicinity of Amarillo. Temperatures west of the dryline are expected to warm considerably with mid 80s already observed in the western Panhandle. Typical diurnal density cycle related to this warming and falling surface pressures should result in a fairly significant isollabaric response and backing of low level flow east of the dryline by mid afternoon and continuing into early evening. This will 1.) ensure low-level moisture continues to be advected westward, 2.) result in increased low- level moisture convergence along the dryline to aid in convective initiation, and 3.) increase low level shear and enhance the tornado potential. The finer scale details of this process are not completely clear at this point and additional updates will be needed based on observational trends. One of the more challenging aspects of this forecast will be depth of moisture and how that may change throughout the day. Most of the short term model guidance suggests a fairly pronounced northward surge of higher 850 mb theta-e values across the eastern Texas Panhandle. The nose of this low-level theta-e axis may reach far southwest Kansas by early evening when the most likely time for tornadoes may occur as boundary layer starts to stabilize and low level jet increases causing an increase in 0-1 km shear. Another mesoscale aspect worth noting that may become particuarly important later today is an outflow boundary from overnight convection in Kansas that is now moving slowly south across Beaver County extending east-southeast to just north of Gage and further into Oklahoma. Stratus is more extensive north of this boundary with easterly surface winds enhancing low level shear. * Threats: All modes of severe weather are expected, including large hail, damaging winds and tornadoes. At first glance at the short term guidance the most likely area for tornadoes to occur will be across the far northeast Texas Panhandle, Beaver County in the Oklahoma Panhandle, and extending north and east from there outside of our forecast area. This is due to proximity/timing of the nose of the low-level theta-e ridge, potential enhanced low level shear along and north of advancing outflow boundary, and tendency for stronger low level jet by evening as boundary layer begins to stabilize. We will refine the specific area of this threat later today. The primary threat will be large hail and soundings have evolved to be more favorable for very large/giant hail compared to prevous days. RAP/HRRR soundings across the eastern Panhandles show strong instability with MLCAPE in excess of 2,500 J/KG. What is particuarly concerning about the hail threat is the amount of CAPE in the hail growth zone and the increased flow from the top of the HGZ to the anvil layer compared to previous days. 1.5 PVU isotachs suggest stronger tropopause level flow with further south extent in the Panhandles as upper jet overspreads west/central Texas into southwest Oklahoma this evening. In the most persistent sustained updrafts in this thermodynamic environment, very large hail bigger than baseballs seems quite possible. We are also concerned about locally heavy rain for areas that received significant amounts two days ago. PWATs are not as high but slow moving supercells may produce locally heavy rainfall amounts and could cause flooding. * Timing & Location: Convective initiation time based on modifying the 12z KAMA sounding for expected dew points ahead of the dryline and temperatures later this afternoon suggests thunderstorms may begin to develop shortly before 3 PM. Organization may be slow since deep layer shear is somewhat marginal and there is an imbalance between shear and instability with CAPE being so high. Storm motions should be northeasterly at around 20-25 knots before storms mature/become supercellular, turn right and slow down. Mature supercell storm motions and speeds should be east- northeasterly or easterly at around 15 knots based on Bunkers right moving vectors. Location of this initiation will be dependent on location of the dryline. Again, there is uncertainty with this given uncertainty with the depth of the moisture. We will sample this with a special 19z sounding, but it is entirely possible that the dryline does not mix east off the Caprock and remains over/near Amarillo, extending northeast to near Spearman. We will provide an update after analyzing the 19z sounding. * Summary: Large hail, damaging winds, and isolated tornadoes could occur with any storms that form this afternoon across the eastern Texas and Oklahoma Panhandles and persist into the evening. Large hail, possibly very large, is the primary threat. The tornado threat should be maximized in the northeastern portion of the area from around 7 PM and 10 PM. Locally heavy rainfall with slow moving storms could cause flooding, particularly in areas that received significant rainfall on Sunday. Primary uncertainties are where the dryline will sharpen and thus where convective initiation is most likely, and where/when the best tornado potential will be. We will provide updates throughout the day based on observational trends and short term guidance. BRB Prev Discussion... /Issued 543 AM CDT TUE MAY 24 2016/ Aviation... 12Z Issuance...VFR conditions expected for all sites through the period. Low clouds off the Caprock should thin out this morning and thunderstorm chances later in the afternoon, after 21Z, shouldn't affect the taf sites. Gusty southwest winds will be up to 30kts today and stick around until 02 to 06Z. Beat Prev Discussion... /Issued 519 AM CDT TUE MAY 24 2016/ Discussion... For today, a fairly broad upper level trof over wrn us witll retain SW flow in place across the srn high plains. Surface winds will increase and become SW on the Caprock later this morning, causing the surface dryline to move east across wrn and most of cntrl zones and eventually slow down and stall somewhere across ern half of the fcst area later this afternoon. The combination of sufficient moisture east of the dryline, strong daytime heating and attendant atmospheric instability, the dryline itself acting as a sfc boundary to help initiate sfc based tstms, a high cape environment east of the dryline, decent shear, all suggest that another round of tstms will develop later this afternoon and continue through the evening hours east of where the dryline parks itself. Some storms will become severe, with large hail the dominant primary severe weather threat, although damaging winds and isolated tornadoes will also pose a secondary threat. Have painted slgt chc to chc pops ern third of fcst area for starters this afternoon and evening and also mentioned psblty of severe in grids and appropriate zones. A brief break from tstms seems likely on Wednesday and Wednesday night as the dryline temporarily moves into Oklahoma. No pops during this period. A near repeat performance of this afternoon's and evening's severe weather potential looks plausible for Thursday afternoon and evening across the ern third of the fcst area as an upper level low pressure system tracks across the srn and cntrl high plains durg this time period. Slgt chc pops for tstms were incorporated into the grids along with psblty of severe. As the upper level low pressure system continues moving across to the north of the OK and TX Panhandles on Friday, continued slgt chc pops across nrn and ern sections based on projected path of the storm system itself. Dry weather is then anticipated area wide Friday night through Saturday night. However, the wrn states upper level trof reloads for Sunday into early next week with the major long range numerical weather models indicating this to occur. Therefore, have slgt chc to chc pops from Sunday through next Tuesday across the area in accordance with the expected continuation of some semblance of a wrn states upper level trof. Andrade && .AMA Watches/Warnings/Advisories... TX...NONE. OK...NONE. && 15/6
Hazardous weather outlook, May 24, 5:39 AM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 539 AM CDT TUE MAY 24 2016 OKZ001>003-TXZ001>020-242100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 539 AM CDT TUE MAY 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON AND EVENING. SOME STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAINFALL MAY ACCOMPANY THE STRONGEST STORMS...WHICH COULD LEAD TO FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND EVENING ACROSS EASTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES. A FEW STORMS THAT FORM MAY BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS... AND ISOLATED TORNADOES THE PRIMARY HAZARDS. ADDITIONAL THUNDERSTORMS MAY DEVELOP OVER NORTHERN AND EASTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES ON FRIDAY...AND THEN ACROSS ALL OF THE AREA SUNDAY THROUGH MONDAY. SOME STORMS THAT FORM DURING THIS TIME PERIOD WILL HAVE THE POTENTIAL TO BECOME SEVERE... WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS EASTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON AND EVENING. ANDRADE
In the hours before
Local storm report, May 24, 10:57 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1057 AM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND GST 1 SE MCLEAN 35.22N 100.59W
05/23/2016 E60 MPH GRAY TX TRAINED SPOTTER
LATE REPORT...THUNDERSTORM GUST FRONT BLEW THRU WITH
ESTIMATED 60 MPH WINDS...RAIN WAS BLOWING SIDEWAYS.
&&
EVENT NUMBER AMA1600493
BIEDALocal storm report, May 24, 11:15 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1115 AM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 4 SW DARROUZETT 36.40N 100.38W
05/23/2016 M1.50 INCH LIPSCOMB TX TRAINED SPOTTER
LATE REPORT OF PING PONG BALL SIZED HAIL WITH A
THUNDERSTORM THAT PASSED OVER AT 0805 PM CDT.
&&
EVENT NUMBER AMA1600494
BIEDALocal storm report, May 24, 1:49 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
149 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL 4 E CLARENDON 34.94N 100.82W
05/23/2016 E1.00 INCH DONLEY TX BROADCAST MEDIA
0402 PM HAIL 1 SE LELIA LAKE 34.90N 100.76W
05/23/2016 M1.25 INCH DONLEY TX STORM CHASER
RECEIVED VIA SPOTTER NETWORK.
0403 PM HAIL 1 SE LELIA LAKE 34.89N 100.76W
05/23/2016 E1.75 INCH DONLEY TX STORM CHASER
RECEIVED VIA SPOTTER NETWORK.
0415 PM HAIL 2 SE LELIA LAKE 34.88N 100.74W
05/23/2016 E1.75 INCH DONLEY TX STORM CHASER
0626 PM HAIL HOWARDWICK 35.04N 100.91W
05/23/2016 E1.00 INCH DONLEY TX TRAINED SPOTTER
QUARTER SIZE HAIL LASTED FROM 624 PM TO 626 PM.
0710 PM HAIL LELIA LAKE 34.90N 100.77W
05/23/2016 E1.00 INCH DONLEY TX PUBLIC
RECEIVED VIA TWITTER.
0712 PM HAIL 1 E LELIA LAKE 34.90N 100.75W
05/23/2016 E1.00 INCH DONLEY TX AMATEUR RADIO
MOSTLY NICKEL SIZE HAIL WITH A FEW QUARTERS MIXED IN.
0713 PM HAIL 6 WNW HEDLEY 34.90N 100.76W
05/23/2016 E1.00 INCH DONLEY TX PUBLIC
RECEIVED VIA TWITTER.
0734 PM HAIL 6 E WOLF CREEK PARK 36.21N 100.54W
05/23/2016 E1.75 INCH LIPSCOMB TX TRAINED SPOTTER
PENNY AND NICKEL HAIL WITH A FEW GOLF BALLS MIXED IN.
0742 PM HAIL 1 W ALANREED 35.21N 100.75W
05/23/2016 E1.75 INCH GRAY TX AMATEUR RADIO
0743 PM HAIL 6 E WOLF CREEK PARK 36.21N 100.54W
05/23/2016 M1.50 INCH LIPSCOMB TX TRAINED SPOTTER
0744 PM HAIL 3 SSE LAKE MCCLELLAN 35.18N 100.85W
05/23/2016 E1.00 INCH DONLEY TX NWS EMPLOYEE
QUARTER SIZE HAIL AND ESTIMATED WIND GUST OF 60 MPH.
0748 PM HAIL 3 E ALANREED 35.22N 100.69W
05/23/2016 E2.00 INCH GRAY TX STORM CHASER
0752 PM HAIL 4 W ALANREED 35.21N 100.80W
05/23/2016 E1.75 INCH GRAY TX STORM CHASER
RECEIVED VIA SPOTTER NETWORK.
0755 PM HAIL 1 SE ALANREED 35.20N 100.72W
05/23/2016 M3.11 INCH GRAY TX STORM CHASER
0802 PM HAIL 4 SE LAKE MCCLELLAN 35.18N 100.83W
05/23/2016 E2.00 INCH DONLEY TX STORM CHASER
HAIL ON GROUND AT I-40 REST STOP AT MILE MARKER 129
0803 PM HAIL 1 S ALANREED 35.20N 100.73W
05/23/2016 M1.75 INCH GRAY TX STORM CHASER
0805 PM HAIL 4 SW DARROUZETT 36.40N 100.38W
05/23/2016 M1.50 INCH LIPSCOMB TX TRAINED SPOTTER
LATE REPORT OF PING PONG BALL SIZED HAIL WITH A
THUNDERSTORM THAT PASSED OVER AT 0805 PM CDT.
0810 PM HAIL DARROUZETT 36.45N 100.33W
05/23/2016 E2.50 INCH LIPSCOMB TX TRAINED SPOTTER
0815 PM HAIL DARROUZETT 36.45N 100.33W
05/23/2016 E2.00 INCH LIPSCOMB TX PUBLIC
0832 PM TSTM WND GST 1 SE MCLEAN 35.22N 100.59W
05/23/2016 E60 MPH GRAY TX TRAINED SPOTTER
LATE REPORT...THUNDERSTORM GUST FRONT BLEW THRU WITH
ESTIMATED 60 MPH WINDS...RAIN WAS BLOWING SIDEWAYS.
0840 PM HAIL 3 W SLAPOUT 36.62N 100.17W
05/23/2016 M1.00 INCH BEAVER OK PUBLIC
0938 PM HAIL 1 W BOOKER 36.46N 100.56W
05/23/2016 E1.00 INCH OCHILTREE TX PUBLIC
0946 PM HAIL 4 SW GREENBELT LAKE 34.97N 100.96W
05/23/2016 E0.75 INCH DONLEY TX STORM CHASER
1006 PM HAIL 3 NW CLARENDON 34.97N 100.93W
05/23/2016 M1.25 INCH DONLEY TX STORM CHASER
DIME TO HALF DOLLAR SIZE HAIL REPORTED ALONG 287
NORTHWEST OF CLARENDON.
1131 PM HAIL HOWARDWICK 35.04N 100.91W
05/23/2016 M1.25 INCH DONLEY TX TRAINED SPOTTER
QUARTER SIZE HAIL UP TO HALF DOLLAR SIZE HAIL IN
HOWARDWICK
1141 PM HAIL 1 NE HOWARDWICK 35.05N 100.90W
05/23/2016 E1.75 INCH DONLEY TX STORM CHASER
1142 PM HAIL 3 N HOWARDWICK 35.07N 100.91W
05/23/2016 M1.00 INCH DONLEY TX TRAINED SPOTTER
1144 PM HAIL N HOWARDWICK 35.04N 100.91W
05/23/2016 E1.50 INCH DONLEY TX TRAINED SPOTTER
1210 AM HAIL 8 NW LAKE MCCLELLAN 35.30N 100.97W
05/24/2016 M1.00 INCH GRAY TX TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL ALONG HIGHWAY 70.
1214 AM HAIL 7 NW LAKE MCCLELLAN 35.29N 100.96W
05/24/2016 M0.75 INCH GRAY TX TRAINED SPOTTER
PEA TO PENNY SIZE HAIL ON HIGHWAY 70.
&&
EVENT NUMBER AMA1600464 AMA1600465 AMA1600466 AMA1600467 AMA1600468
AMA1600469 AMA1600471 AMA1600470 AMA1600472 AMA1600473 AMA1600476
AMA1600474 AMA1600478 AMA1600475 AMA1600482 AMA1600477 AMA1600480
AMA1600494 AMA1600479 AMA1600481 AMA1600493 AMA1600483 AMA1600485
AMA1600484 AMA1600486 AMA1600487 AMA1600488 AMA1600489 AMA1600490
AMA1600492 AMA1600491
LGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:00 PM CDT | Special Weather Statement | AMA | Roberts | 30 min |
| May 23, 7:19 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Roberts, Wheeler | 56 min |
| May 23, 7:38 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 52 min |
| May 23, 7:39 PM CDT | Special Weather Statement | AMA | Ochiltree | 36 min |
| May 23, 7:45 PM CDT | Tornado Warning | AMA | Donley, Gray | 30 min |
| May 23, 8:02 PM CDT | Special Weather Statement | AMA | Armstrong | 28 min |
| May 23, 8:15 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 24 min |
| May 23, 8:20 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 55 min |
| May 23, 8:50 PM CDT | Special Weather Statement | AMA | Donley | 25 min |
| May 23, 9:14 PM CDT | Special Weather Statement | AMA | Ochiltree | 16 min |
| May 23, 9:16 PM CDT | Special Weather Statement | AMA | Collingsworth, Donley | 29 min |
| May 23, 9:24 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 47 min |
| May 23, 9:30 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 60 min |
| May 23, 9:39 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 33 min |
| May 23, 9:43 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 62 min |
| May 23, 9:56 PM CDT | Tornado Warning | AMA | Donley | 21 min |
| May 23, 10:21 PM CDT | Areal Flood Advisory | AMA | Donley | 3 hr |
| May 23, 10:55 PM CDT | Special Weather Statement | AMA | Donley | 35 min |
| May 23, 11:11 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 46 min |
| May 23, 11:29 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 42 min |
| May 24, 4:11 PM CDT | Special Weather Statement | AMA | Armstrong, Randall | 64 min |
| May 24, 4:14 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson | 61 min |
| May 24, 4:27 PM CDT | Special Weather Statement | AMA | Hutchinson | 48 min |
| May 24, 4:30 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 90 min |
| May 24, 5:47 PM CDT | Special Weather Statement | AMA | Armstrong | 43 min |
| May 24, 6:08 PM CDT | Special Weather Statement | AMA | Roberts | 67 min |
| May 24, 6:17 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 88 min |
| May 24, 6:32 PM CDT | Special Weather Statement | AMA | Armstrong | 58 min |
| May 24, 6:42 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 63 min |
| May 24, 6:55 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 65 min |
Nearby
Flash Flood Watches in Texas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.